Advances in Differential Equations

Critical Sobolev exponent problem in a ball with nonlinear perturbation changing sign

Adimurthi and S. L. Yadava

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 2, Number 2 (1997), 161-182.

Dates
First available in Project Euclid: 24 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366809212

Mathematical Reviews number (MathSciNet)
MR1424766

Zentralblatt MATH identifier
1023.35511

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B99: None of the above, but in this section

Citation

Yadava, S. L.; Adimurthi. Critical Sobolev exponent problem in a ball with nonlinear perturbation changing sign. Adv. Differential Equations 2 (1997), no. 2, 161--182. https://projecteuclid.org/euclid.ade/1366809212.


Export citation